# SDR SWAA2022091250648

- Difficulty date: September 6, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 53,973 hours, 37,112 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CLAMP SUPPORT ON VERTICAL ANGLE LOC STA 500C LBL 25 AT FWD CARGO COMPARTMENT 2022-447795 / [01] REPLACED CLAMP SUPPORT ON VERTICAL ANGLE LOC STA 500C LBL 25 AT FWD CARGO COMPARTMENT. IAW B737-700 SRM 51-10-02 STEP 9;[02] TASK COMPLETED
